titoli, abstracts, parole chiave >>>
Theory of linearly elastic residually stressed plates

Paroni, Roberto (2006) Theory of linearly elastic residually stressed plates. Mathematics and Mechanics of Solids, Vol. 11 (2), p. 137-159. eISSN 1741-3028. Article.

Full text not available from this repository.

DOI: 10.1177/1081286504036221


The equations of a plate for a linearly elastic monoclinic material with residual stress are here derived for the first time. By using techniques of (Ghe)-convergence we show that also in the case with residual stress the displacements are of Kirchhoff-Love type. An improvement of results of Man and Carlson on the exsistence of a solution for the three-dimensional problem of linear elasticity with residual stress is also obtained.

Item Type:Article
ID Code:3002
Uncontrolled Keywords:Plate theory, residual stress, linear elasticity, (Ghe)-convergence
Subjects:Area 08 - Ingegneria civile e Architettura > ICAR/08 Scienza delle costruzioni
Divisions:001 Università di Sassari > 01 Dipartimenti > Architettura e pianificazione
Publisher:SAGE Publications
Deposited On:16 Sep 2009 13:32

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page